# SDR DALA2017032302380

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 61,300 hours, 8,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R AISLE EXIT SIGN BROKE, THE FRAME IS CRACKED.  R & R EXIT SIGN HOUSING,  OPS CHECKED GOOD.
